American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Jean-Baptiste Aujogue. Optimal embedding of Meyer sets into model sets. Proc. Amer. Math. Soc. 144 (2016) 1277-1288.
Abstract, references, and article information   
View Article: PDF

[2] Van Cyr and Bryna Kra. The automorphism group of a shift of subquadratic growth. Proc. Amer. Math. Soc. 144 (2016) 613-621.
Abstract, references, and article information   
View Article: PDF

[3] Ilkka Törmä. Quantifier extensions of multidimensional sofic shifts. Proc. Amer. Math. Soc. 143 (2015) 4775-4790. MR 3391035.
Abstract, references, and article information   
View Article: PDF

[4] Van Cyr and Bryna Kra. Nonexpansive $\mathbb{Z}^2$-subdynamics and Nivat's Conjecture. Trans. Amer. Math. Soc. 367 (2015) 6487-6537.
Abstract, references, and article information   
View Article: PDF

[5] Ronnie Pavlov and Michael Schraudner. Classification of sofic projective subdynamics of multidimensional shifts of finite type. Trans. Amer. Math. Soc. 367 (2015) 3371-3421.
Abstract, references, and article information
View Article: PDF

[6] Bryna Kra, Anthony Quas and Ayşe Şahin. Rudolph's two step coding theorem and Alpern's lemma for $\mathbb{R}^d$ actions. Trans. Amer. Math. Soc. 367 (2015) 4253-4285.
Abstract, references, and article information   
View Article: PDF

[7] Steve Kass and Kathleen Madden. A sufficient condition for non-soficness of higher-dimensional subshifts. Proc. Amer. Math. Soc. 141 (2013) 3803-3816.
Abstract, references, and article information   
View Article: PDF

[8] V. G. Zhuravlev. Moduli of toric tilings into bounded remainder sets and balanced words. St. Petersburg Math. J. 24 (2013) 601-629.
Abstract, references, and article information   
View Article: PDF

[9] Jung-Chao Ban, Wen-Guei Hu, Song-Sun Lin and Yin-Heng Lin. Zeta functions for two-dimensional shifts of finite type. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[10] Ronnie Pavlov. A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013) 987-996.
Abstract, references, and article information   
View Article: PDF

[11] Richard Swanson. Nonconjugate pointed generalized solenoids with shift equivalent $\pi_1$-actions. Proc. Amer. Math. Soc. 140 (2012) 3581-3586.
Abstract, references, and article information   
View Article: PDF

[12] Michael Hochman. Rohlin properties for $\mathbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012) 1127-1143. MR 2869170.
Abstract, references, and article information   
View Article: PDF

[13] V. G. Zhuravlev. Parametrization of a two-dimensional quasiperiodic Rauzy tiling. St. Petersburg Math. J. 22 (2011) 529-555. MR 2768960.
Abstract, references, and article information   
View Article: PDF

[14] Pierre Arnoux, Maki Furukado, Edmund Harriss and Shunji Ito. Algebraic numbers, free group automorphisms and substitutions on the plane. Trans. Amer. Math. Soc. 363 (2011) 4651-4699. MR 2806687.
Abstract, references, and article information
View Article: PDF

[15] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF

[16] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] María Isabel Cortez, Fabien Durand and Samuel Petite. Linearly repetitive Delone systems have a finite number of nonperiodic Delone system factors. Proc. Amer. Math. Soc. 138 (2010) 1033-1046. MR 2566569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lorenzo Sadun. Relaxing the rules II: Tilings without finite local complexity. University Lecture Series 46 (2008) 95-107.
Book volume table of contents
View Article: PDF

[19] Lorenzo Sadun. Cohomology of tilings spaces. University Lecture Series 46 (2008) 31-43.
Book volume table of contents
View Article: PDF

[20] Lorenzo Sadun. Basic notions. University Lecture Series 46 (2008) 1-19.
Book volume table of contents
View Article: PDF

[21] Lorenzo Sadun. Tiling spaces and inverse limits. University Lecture Series 46 (2008) 21-29.
Book volume table of contents
View Article: PDF

[22] Lorenzo Sadun. Topology of Tiling Spaces. University Lecture Series 46 (2008) MR MR2446623.
Book volume table of contents   

[23] Lorenzo Sadun. Pattern-equivariant cohomology. University Lecture Series 46 (2008) 61-74.
Book volume table of contents   
View Article: PDF

[24] Lorenzo Sadun. Relaxing the rules I: Rotations. University Lecture Series 46 (2008) 45-59.
Book volume table of contents   
View Article: PDF

[25] Lorenzo Sadun. Tricks of the trade. University Lecture Series 46 (2008) 75-94.
Book volume table of contents   
View Article: PDF

[26] Lorenzo Sadun. Solutions to selected exercises. University Lecture Series 46 (2008) 109-116.
Book volume table of contents   
View Article: PDF

[27] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thierry Giordano, Hiroki Matui, Ian F. Putnam and Christian F. Skau. Orbit equivalence for Cantor minimal $\mathbb{Z}^{2}$-systems. J. Amer. Math. Soc. 21 (2008) 863-892. MR 2393431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Natalie Priebe Frank and E. Arthur Robinson Jr.. Generalized $\beta$-expansions, substitution tilings, and local finiteness. Trans. Amer. Math. Soc. 360 (2008) 1163-1177. MR 2357692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shunji Ito and Hui Rao. Purely periodic $\beta$-expansions with Pisot unit base. Proc. Amer. Math. Soc. 133 (2005) 953-964. MR 2117194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia